Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A modified Monte-Carlo quadrature. II

Author: Seymour Haber
Journal: Math. Comp. 21 (1967), 388-397
MSC: Primary 65.15
Corrigendum: Math. Comp. 23 (1969), 473.
MathSciNet review: 0234606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. M. Hammersley & K. W. Morton, ``Poor man's Monte Carlo,''J. Roy. Statist. Soc. B, v. 16, 1954, pp. 23-38. MR 16, 287.
  • [2] J. M. Hammersley and K. W. Morton, A new Monte Carlo technique: antithetic variates, Proc. Cambridge Philos. Soc. 52 (1956), 449–475. MR 0080984
  • [3] S. J. Glass & S. Haber, ``On the very low temperature behavior of a ferromagnetic.'' (To appear.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society